Oncology Cardiology / Cardiovascular Respiratory / COPD / Asthma Infectious Disease Gastroenterology Diabetes / Metabolic Neurology Women's Health Rheumatology Mental Health / Psychiatry Dermatology Rare Diseases Men's Health
Home › Clinical News
MHRA 📅 20 Jun 2024 ⏱ 1 min read

Warfarin: be alert to the risk of drug interactions with tramadol

Source Update

Taking warfarin and tramadol together can cause harmful drug interactions, which can raise the International Normalised Ratio (INR), and result in severe bruising and bleeding, which in some patients could be fatal. This content is

Use the original MHRA report for the full story and treat this page as a linked clinical update rather than a republished article.

Why this is a brief, not a republished article

ClinicaliQ summarises and contextualises external updates for clinical awareness, then links to the original publisher for the full article and most current context.

Source
MHRA
Read Full Article ↗

More Clinical News

BBC Health · 27 Oct 2026
‘What does it say if a woman can’t give birth in her own city?’
BBC Health · 26 Oct 2026
Exercise helps woman recover from partying life
MHRA · 26 Oct 2026
#MedSafetyWeek (2 to 8 November 2026): Don’t ignore suspected side effects, report them! Updates to the Yellow Card website and app
BBC Health · 26 Oct 2026
Consultant doctors in England to strike next month